Asymptotic stability of differential equations with infinite delay. (English) Zbl 1247.34123


34K20 Stability theory of functional-differential equations
Full Text: DOI


[1] J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11-41, 1978. · Zbl 0383.34055
[2] J. Kato, “Stability problem in functional differential equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 63-80, 1978. · Zbl 0413.34076
[3] F. V. Atkinson and J. R. Haddock, “On determining phase spaces for functional-differential equations,” Funkcialaj Ekvacioj, vol. 31, no. 3, pp. 331-347, 1988. · Zbl 0665.45004
[4] Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473, Springer, Berlin, Germany, 1991. · Zbl 0732.34051
[5] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993. · Zbl 0787.34002
[6] J. R. Haddock, M. N. Nkashama, and J. H. Wu, “Asymptotic constancy for linear neutral Volterra integrodifferential equations,” The Tohoku Mathematical Journal, vol. 41, no. 4, pp. 689-710, 1989. · Zbl 0688.45010
[7] M. De la Sen, “Sufficiency-type stability and stabilization criteria for linear time-invariant systems with constant point delays,” Acta Applicandae Mathematicae, vol. 83, no. 3, pp. 235-256, 2004. · Zbl 1067.34078
[8] X. Liu, S. Zhong, and X. Ding, “Robust exponential stability of impulsive switched systems with switching delays: a razumikhin approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1805-1812, 2012. · Zbl 1239.93104
[9] R. Datko, “Remarks concerning the asymptotic stability and stabilization of linear delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 111, no. 2, pp. 571-584, 1985. · Zbl 0579.34052
[10] T. Sengadir, “Discretisation of an infinite delay equation,” Mathematics of Computation, vol. 76, no. 258, pp. 777-793, 2007. · Zbl 1116.34060
[11] D. Piriadarshani and T. Sengadir, “Numerical solution of a neutral differential equation with infinite delay,” Differential Equations and Dynamical Systems, vol. 20, no. 1, pp. 17-34, 2012. · Zbl 1270.34177
[12] O. Diekmann, S. A. van Gils, S. M. Verduyn Lunel, and H.-O. Walther, Delay Equations, vol. 110, Springer, New York, NY, USA, 1995. · Zbl 0826.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.